# SDR CA010208006

- Difficulty date: January 29, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,563 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: 6046H39A
- Condition: Intermittent
- Location: Te Flaps
- Part time: 7,138 hours, 7,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED PRINCE GEORGE AIRPORT ENROUTE TO DAWSON CREEK. AFTER TAKEOFF THE FLAPS FAILED TO RETRACT FROM THE 17 DEGREE POSITION. THEY RETURNED TO PRINCE GEORGE AND LANDED UNEVENTFULLY. DURING TAXI TO GATE THE FLAPS RETRACTED. AFTER INSPECTION BY MAINTENANCE THE FLAP RELAY WAS FOUND TO BE INTERMITTENT. THE FLAP SYSTEM WAS DEFERRED AS PER THE APPROVED GMEL AND A NEW RELAY WAS ORDERED.
